# SDR IPXA201805239893

- Difficulty date: May 3, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ABN76373
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INSTRUMENT PANEL FRAME WAS CRACKED.  REPAIRED THE INSTRUMENT PANEL FRAME IAW EA 011-3110-01-A7261, REV I/R, AND EO MD11-2510-68485-A.
